# SDR SWAA2025102218305

- Difficulty date: September 25, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 29,735 hours, 15,000 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SHELF PANEL ABOVE DEFLECTION RIB HAS ELONGATED BOLT HOLES ON SERRATED PLATE AND SHELF PANEL BRACKET.<[01] REMOVED SERRATED PLATES AND HARDWARE THAT ATTACH DEFLECTION CONTROL RIB AT TAB TO UPPER BEAM.;[02] REMOVED DAMAGE ON UPPER BEAM AT ATTACH POINT TO DEFLECTION CONTROL RIB UPPER TAB PER SRM 57-51-02-2R-1.;[03] ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION ALONG THE CUT EDGES PER BOEING 737 NDT PART 6; 51-00-00; PROCEDURE 23.NO DEFECT.(NDT);[04] ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF THE INITIAL FASTENER HOLES IN THE REPAIR AREA PER BOEING 737 NDT PART 6; 51-00-00; PROCEDURE 16.NO DEFECT. (NDT);[05] VERIFIED AND INSPECTED ITEM 1 AND 2 NO DEFECTS NOTED;[06] LOCATED AND DRILLED AND DEBURRED REPAIR PARTS PER SRM 57-51-02-2R-1.;[07] VERIFIED WORK PERFORMED IN CORRECTIVE ACTION #6;[08] INSTALLED REPAIR PARTS PER SRM 57-1-02-2R-1.
